Translator Disclaimer
2004 The limiting uniqueness criterion by vorticity for Navier-Stokes equations in Besov spaces
Takayoshi Ogawa, Yasushi Taniuchi
Tohoku Math. J. (2) 56(1): 65-77 (2004). DOI: 10.2748/tmj/1113246381

Abstract

We investigate a limiting uniqueness criterion in terms of the vorticity for the Navier-Stokes equations in the Besov space. We prove that Leray-Hopf's weak solution is unique under an auxiliary assumption that the vorticity belongs to a scale characterized by the Besov space in space, and the Orlicz space in time direction. As a corollary, we give also the uniqueness criterion in terms of bounded mean oscillation (BMO).

Citation

Download Citation

Takayoshi Ogawa. Yasushi Taniuchi. "The limiting uniqueness criterion by vorticity for Navier-Stokes equations in Besov spaces." Tohoku Math. J. (2) 56 (1) 65 - 77, 2004. https://doi.org/10.2748/tmj/1113246381

Information

Published: 2004
First available in Project Euclid: 11 April 2005

zbMATH: 1083.35096
MathSciNet: MR2028918
Digital Object Identifier: 10.2748/tmj/1113246381

Subjects:
Primary: 35Q30
Secondary: 76D03, 76D05

Rights: Copyright © 2004 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.56 • No. 1 • 2004
Back to Top